# SDR UALA2012033001985

- Difficulty date: March 28, 2012
- Submitted: June 23, 2012
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 51,557 hours, 14,530 cycles
- Engine: Pwa PW2037
- System (JASC): 7110 · Engine Cowling System
- Part: Insulation
- Condition: Damaged
- Location: Rt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSULATION DAMAGE FOUND UNDER RT FAN COWL FWD SIDE OF THRUST REVERSER BULKHEAD.  LOCATION RED TAGGED FOR IDENTIFICATION.  INSPECTED WIRES IN EFFECTED AREA.  NO DAMAGE TO WIRES FOUND WHILE AT THE GATE.  SECURED WIRES WITH TAPE.
